# SDR DALA2024080907967

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 90,312 hours, 15,119 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1821 -ATB- RETURN TO JFK DUE TO GEAR DISAGREE WITH GEAR DOORS DISAGREE MESSAGE. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSP. REPLACED MLG SEQUENCE VALVE AND RIGHT GEAR DOOR SAFETY VALVE. OPS CHECK GOOD. (6198334)
